MathSciNet Relay Station
MathSciNet bibliographic data
MR1465607 35Q30 (35B25 76D05)
Grenier, E. Oscillatory perturbations of the Navier-Stokes equations. J. Math. Pures Appl. (9) 76 (1997), no. 6, 477–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement